<< Previous Issue Kyungpook Mathematical Journal (Vol. 2, No. 1) Next Issue >>
Kyungpook Mathematical Journal 1959 Vol. 2, No. 1, 1—31
 Original Articles 
ON DEFINITIONS OF A UNIFORM SPACE BY THE CONVERGENCE CLASS
Chi Young Kim
Kyungpook Mathematical Journal 1959 Vol. 2, No. 1, 1—6
ON CONHARMONIC TRANSFORMATIONS IN HERMITIAN AND KAEHLERIAN SPACES
Sang Seup Eum
Kyungpook Mathematical Journal 1959 Vol. 2, No. 1, 7—15
THE TOPOLOGIES OF PARTIALLY ORDERED SET WITH FINITE WIDTH

Tae Ho Choe

Kyungpook Mathematical Journal 1959 Vol. 2, No. 1, 17—22
ON GENERAL HARMONIC AND KILLING VECTORS IN METRIC MANIFOLDS WITH GENERAL SYMMETRIC AFFINE CONNECTION

Hae Koo Ahn

Kyungpook Mathematical Journal 1959 Vol. 2, No. 1, 23—31

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd